Memoirs on Differential Equations and Mathematical Physics

Table of Contents: Volume 94, 2025


Mohammed Barghouthe, Abdesslem Ayoujil, Mohammed Berrajaa
Existence of Solutions for a Fourth-Order Discrete Problem with $(p_1(k),p_2(k))$-Laplacian Operator
Mem. Differential Equations Math. Phys. 94 (2025), pp. 1-12.
download pdf file.
 
Alberto Cabada, Lucía López-Somoza, Mouhcine Yousfi
Relationship of Green's Functions Related to Hill'S Equation Coupled to Different Boundary Conditions
Mem. Differential Equations Math. Phys. 94 (2025), pp. 13-43.
download pdf file.
 
Aurelian Cernea
On an Anti-Periodic Boundary Value Problem for a Caputo-Fabrizio Fractional Differential Inclusion
Mem. Differential Equations Math. Phys. 94 (2025), pp. 45-58.
download pdf file.
 
Mahmoud El Ahmadi, Abdesslem Ayoujil, Mohammed Berrajaa
$p(x)$-Kirchhoff Type Problems without (AR)-Condition
Mem. Differential Equations Math. Phys. 94 (2025), pp. 59-72.
download pdf file.
 
Nguyen T. T. Lan, H. T. Thanh
Existence and Uniqueness of a Solution of a Self-Referred Differential Equation with Weight
Mem. Differential Equations Math. Phys. 94 (2025), pp. 73-82.
download pdf file.
 
Noureddine Moujane, Mohamed El Ouaarabi, Chakir Allalou, Said Melliani
Kirchhoff-Type System Involving the $(\alpha_1(m),\alpha_2(m))$-Kirchhoff-Laplacian Operator on the Variable Exponent Sobolev Spaces
Mem. Differential Equations Math. Phys. 94 (2025), pp. 83-100.
download pdf file.
 
Riyadh Nesraoui, Hichem Khelifi
Regularity of Solutions to $\vec{p}$-Laplacian Problem with a Lower Order Term and a Hardy Potential
Mem. Differential Equations Math. Phys. 94 (2025), pp. 101-114.
download pdf file.
 
Arezou Soleimani Nia, Ghasem A. Afrouzi, Hadi Haghshenas
Existence and Multiplicity Results for p-Hamiltonian Systems
Mem. Differential Equations Math. Phys. 94 (2025), pp. 115-130.
download pdf file.
 
Faouzi Omri
Time-Varying Lyapunov Functions for Nonautonomous Conformable Fractional-Order Systems
Mem. Differential Equations Math. Phys. 94 (2025), pp. 131-144.
download pdf file.
 
Abdelwahab Zarour, Chahla Latrous, Ameur Memour
On the Solvability of a Non-Local Problem with Integral Boundary Condition for a Second Order Parabolic Equation
Mem. Differential Equations Math. Phys. 94 (2025), pp. 145-160.
download pdf file.
 

Journals - Home Page

© Copyright 2025, Razmadze Mathematical Institute.